# SDR SWAA2022120769206

- Difficulty date: November 8, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 26,638 hours, 12,454 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE LOOSE AT CAM PLATE SHAFT.   SECURED THE HANDLE IAW AMM 20-10-44, AND AMM 52-41-11.
